# SDR MASA2008123000763

- Difficulty date: December 30, 2008
- Submitted: January 1, 2009
- Operation: Air carrier
- Aircraft: N27173
- Make and model: Cndair CL6002B19
- Aircraft serial: 7173
- Aircraft time: 27,815 hours, 23,723 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Smoke
- Location: Cabin/Lavatory
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: B

## Discrepancy

ASH 7187 CAE-ORD.  CREW RETURNED TO THE FIELD AND DECLARED AN EMERGENCY DUE TO SMOKE IN THE LAV AND AFT CABIN.  THE SMOKE DISSIPATED AFTER SECURING BOTH ACM'S
